MathSciNet Relay Station
MathSciNet bibliographic data
MR2180600 (2006g:20073) 20G05
Farnsteiner, Rolf Block representation type of Frobenius kernels of smooth groups. J. Reine Angew. Math. 586 (2005), 45–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement